# SDR CHQA200600036

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 12,100 hours, 10,232 cycles
- Engine: Allsn AE3007A
- Engine time: 9,950 hours, 8,829 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312032
- Condition: Damaged
- Location: Nr 2
- Part time: 9,950 hours, 8,829 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

FLIGHT 7796 - ORD-BUF - SHORTLY AFTER SELECTING CLIMB THRUST, NR 2 ENGINE INDICATED AN ABNORMALLY HIGH ITT AND THE FUEL FLOW WAS SIGNIFICANTLY HIGHER THAN ENGINE NR 1.  IMMEDIATELY REDUCED THRUST ON NR 2 ENGINE UNTIL ITT WAS BACK IN GREEN.  DECIDED THE ENGINE WAS OUTSIDE SAFE PARAMETERS, PERFORMED A PRECAUTIONARY SHUTDOWN, DECLARED AN EMERGENCY, RETURNED TO ORD.  REMOVED AND REPLACED NR 2 ENGINE IAW EMB 145 JC 720001.
